# SDR DL76L071189

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 46,870 hours, 7,026 cycles
- Engine: Pwa PW4060
- Engine time: 41,362 hours, 8,292 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 727650
- Condition: Leaking
- Location: Nr 2
- Part time: 41,362 hours, 8,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

2L LAV SMOKE DETECTOR GOES OFF ON TAKEOFF, BURNING ODOR DETERMINED RIGHT ENG IS PUTTING OUT OIL ODOR INTO PNEUMATIC SYSTEM.  DUE TO HISTORY WILL REQUIRE RIGHT ENG TO BE CHANGED.  C/W TRANS 1T149 NR 2 ENG CHG.
